# SDR O2GA2015042851001

- Difficulty date: April 2, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N510UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605572
- Aircraft time: 8,055 hours, 5,718 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cover
- Part number: 661928324
- Condition: Cracked
- Location: Cockpit
- Part time: 8,085 hours, 5,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED ELEVATOR COUNTERWEIGHT MAINTENANCE, PLASTIC TRIM COVER WAS FOUND CRACKED INSIDE PEDESTAL COMPARTMENT.  IAW ENGINEERING LETTER M150404DK DATED 04 02 2015 PANEL WAS DEFERRED & PLACED ON 04 19 2015.  ACFT WAS RETURNED TO SERVICE.
